# SDR REXA2014061900607

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,926 hours, 9,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-900-910 CEILING EMER LIGHT AT ROW 13 ABCD IS INOPERATIVE.  RESEATED CONNECTOR PINS PROVIDING GNDS TO DS 192P1 2 IAW ESPM 20-16-00.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-802-A16.  ALL EMER LIGHTS CHECKED GOOD WITH EXTERNAL ELEC POWER.
